Nisa, Khoirin (2018) On Generalized Variance of Normal Poisson Model and Poisson Variance Estimation under Gaussianity. ARPN Journal of Engineering and Applied Sciences, 12 (12). pp. 3838-3842. ISSN 1819-6608.

[img] Text
On Generalized Variance of Normal -Poisson Models AndPoisson Variance Estomation Under Gaussianity.pdf

Download (628kB)

Abstract

Hasil penilaian sejawat sebidang atau peer review karya ilmiah: jurnal ilmiah internasional

Item Type: Other
Subjects: H Social Sciences > HA Statistics
Divisions: Fakultas Matematika dan Ilmu Pengetahuan Alam (FMIPA) > Prodi Matematika
Depositing User: DR. KHOIRIN NISA
Date Deposited: 23 Sep 2019 09:00
Last Modified: 23 Sep 2019 09:00
URI: http://repository.lppm.unila.ac.id/id/eprint/14097

Actions (login required)

View Item View Item